# SDR AALA201703089004

- Difficulty date: February 15, 2017
- Submitted: March 9, 2017
- Operation: Air carrier
- Aircraft: N675AW
- Make and model: Airbus A320-232
- Aircraft serial: 2405
- Aircraft time: 42,290 hours, 15,589 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Attach Fitting
- Part number: D5537131800000
- Condition: Excess Play
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. EXCESSIVE PLAY ON VERTICAL STABILIZER, RUDDER HINGE ARM 5 BEARING. REPLACED HINGE ARM 5 SRM 51-72-11.
